On the extension of the AUSM+ scheme to compressible two-fluid models

Journal ar
Computers and Fluids
  • Volumen: 32
  • Número: 6
  • Fecha: 01 July 2003
  • Páginas: 891-916
  • ISSN: 00457930
  • Source Type: Journal
  • DOI: 10.1016/S0045-7930(02)00021-X
  • Document Type: Article
This paper describes the extension of the AUSM+ scheme to the four-equation isentropic and six-equation compressible two-fluid models for gas/liquid flow, using as equations of state the perfect gas law for the gas and either Tait's law or the stiffened gas law for the liquid. Numerical results on well-known two-fluid air/water flow benchmark problems, from nearly incompressible .ows to fully compressible flows, are presented and discussed. © 2002 Elsevier Science Ltd. All rights reserved.

Author keywords

    Indexed keywords

      Funding details